# SDR QXEA200701091

- Difficulty date: July 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 15,675 hours, 15,903 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 4151171
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

YVR FLIGHT NR 2279: DURING TAXI THERE WAS A LOUD POP.  INSPECTION REVEALED LARGE HOLE IN SIDE OF RT INBOARD TIRE.  MAINTENANCE REPLACED 33 AND NR 4 MLG WHEEL ASSY'S IAW MTC 6324101.  C/W TIRE EXPLOSION CHECK IAW Q400 AMM TASK 05-50-61-210-801.  NO DEFECTS FOUND.  CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
